Limits and dynamics of stochastic neuronal networks with random heterogeneous delays

Abstract : Realistic networks display heterogeneous transmission delays. We analyze here the limits of large stochastic multi-populations networks with stochastic coupling and random interconnection delays. We show that depending on the nature of the delays distributions, a quenched or averaged propagation of chaos takes place in these networks, and that the network equations converge towards a delayed McKean-Vlasov equation with distributed delays. Our approach is mostly fitted to neuroscience applications. We instantiate in particular a classical neuronal model, the Wilson and Cowan system, and show that the obtained limit equations have Gaussian solutions whose mean and standard deviation satisfy a closed set of coupled delay differential equations in which the distribution of delays and the noise levels appear as parameters. This allows to uncover precisely the effects of noise, delays and coupling on the dynamics of such heterogeneous networks, in particular their role in the emergence of synchronized oscillations. We show in several examples that not only the averaged delay, but also the dispersion, govern the dynamics of such networks.
Type de document :
Article dans une revue
Journal of Statistical Physics, Springer Verlag, 2013, 149 (4), pp.569-597. 〈10.1007/s10955-012-0607-6〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00942213
Contributeur : Jonathan Touboul <>
Soumis le : mardi 4 février 2014 - 18:32:08
Dernière modification le : jeudi 11 janvier 2018 - 06:23:24

Identifiants

Collections

Citation

Jonathan Touboul. Limits and dynamics of stochastic neuronal networks with random heterogeneous delays. Journal of Statistical Physics, Springer Verlag, 2013, 149 (4), pp.569-597. 〈10.1007/s10955-012-0607-6〉. 〈hal-00942213〉

Partager

Métriques

Consultations de la notice

386